# SDR UPS02439625

- Difficulty date: October 5, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CREW SERVICE DOOR EMERGENCY EXIT SIGN INOP & CREW SERVICE HALL EMERGENCY LIGHT EXTREMELY DIM (NOTE CREW SERVICE HALL LT ONLY DIM WHEN TESTED IN ON POSITION  IF ARMED AND POWER TURNED OFF LIGHT IS BRIGHT.)     RELAMPED EMERGENCY EXIT SIGN PER 33-51-02 & R&R EMERGENCY EXIT LIGHT IN CREW SERVICE HALL CEILING PER 33-15-07. R&R LAMPS IN CREW SERVICE HALL LIGHT. REPOPSITIONED CONTACTS FOR RT CREW DOOR EXIT SIGN. SYS OP CHECKS NORMAL PER MM CHAPTER 33-51-01.
